Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had bleeding two days after the pelvic exam. Tender breasts, dullpain in abdomen, back pain. Suggestions?

Hi, I am 25 and have been having a few problems lately. I recently went to the GYN and had a pelvic exam and bleed heavily and for two days after the exam. I also spot periodically throughout the month. I have been on the birth control YAZ for over a year now and birth control in general for about 12 years. I have two weeks before my next period, but I am having tender breasts and a dull achy pain in my lower stomach and back like I do when I am cramping.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Its known as mittlemischer syndrome, i which a lady experiences pain in middle of her cycle due to ovulation.
Taking antispasmodic like Hyoscine butyl bromide and analgesic will provide the much needed relief

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor